MathSciNet Relay Station
MathSciNet bibliographic data
MR414473 (54 #2574) 10A25 (10-04)
Williams, H. C.; Judd, J. S. Some algorithms for prime testing using generalized Lehmer functions. Math. Comp. 30 (1976), no. 136, 867–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement